# SDR WWMA9500082

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320AE
- Make and model: Saab 340B
- Aircraft serial: 340B320
- System (JASC): 2530 · Buffet/Galleys
- Part: Hot Container
- Part number: 180140R
- Condition: Defective
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED, THAT THE NR 2 HOT WATER CONTAINER SMELLS LIKE BURNING PLASTIC WHEN HEATED.  ALSO, THAT THE ODOR ORIGINATED FROM THE PLUG IN CONNECTION ON THE BACK OF THE CONTAINER.  MAINTENANCE INSPECTED THE AIRFRAME HOT WATER CONTAINER SOCKET, NO DISCREPANCIES FOUND.  THE CONTAINER WAS REMOVED FROM THE AIRCRAFT WITH NO FURTHER PROBLEMS NOTED.
